PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Unsolved problems in virtual knot theory and combinatorial knot theory

Volume 103 / 2014

Roger Fenn, Denis P. Ilyutko, Louis H. Kauffman, Vassily O. Manturov Banach Center Publications 103 (2014), 9-61 MSC: 57M25, 57M27. DOI: 10.4064/bc103-0-1

Abstract

This paper is a concise introduction to virtual knot theory, coupled with a list of research problems in this field.

Authors

  • Roger FennDepartment of Mathematics
    University of Sussex, England
    e-mail
  • Denis P. IlyutkoDepartment of Mechanics and Mathematics
    Moscow State University, Russia
    e-mail
  • Louis H. KauffmanDepartment of Mathematics, Statistics and Computer Science
    University of Illinois at Chicago
    851 South Morgan Street
    Chicago, IL 60607-7045, USA
    e-mail
  • Vassily O. ManturovDepartment of Fundamental Sciences
    Bauman Moscow State Technical University
    Russia
    and
    Laboratory of Quantum Topology
    Chelyabinsk State University
    Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image